It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


ok..day 24 here..
side affects really kickin in...my eyes have been sooo dry..its a weird feeling..but i find them just as dry when i wear glasses as when i wear my contacts...
face flaking a lot...i wear makeup so the skin around my pimples is always flakey...as well as my nose and between my eyes..(no pimples there)
lips are generally always peely. nothing gross or unbearable...
also, joints seeem to be stiffer..
hair thinning as well.
but acne itself looking good
im gonna hang in there!
Hi All,

I just happened upon this website/forum while attempting to understand the side effects I've been experiencing since I've started Accutane. I am in my early thirties and just started getting really, really bad acne around the age of 29. It's become worse and worse to the degree where I will not go out at times if it's too bad. I am almost done my 1st month of Accutane. I broke out terribly on the 3rd day and it's been pretty steady since aside from the last few days. The last few days it seems like the same amount just smaller. Much smaller and they seem to clear up within a day or two. Some of the side effects are:

Spots in front of eyes out of the blue :eek: , very dry skin with lots of redness around the mouth, on my chin and red patches on my neck just started. I itch almost every where too. My wrists seem to hurt right in the joint area. I can't sit and put any weight on either hand or I get shooting or more so like aching pains. That comes and goes. My back is hurting a bit. My nose seems fine and I don't seem to have the black head problems that others have. I get headaches for days that are very annoying, but they usually go away. I've started getting a stomach ache off and on in the last 2 days.

All this is annoying, but not enough to stop my normal lifestyle. Can anyone confirm all of the above side effects? Oh and one last one...my hair is thinning or breaking on top. Not bad, but enough to notice. Has that happened to anyone? :confused:

I am on 20mg in the morning and 40mg at night. Tomorrow I see my derm for the first time since I've started this med. I am truly glad to see this forum. It can be a lonely road going through this with my face getting worse and having more people stare and completely not understanding what's wrong or why it's happening. I can't wait to get through this and I refuse to go off of it until it does it magic...praying that it does. Thanks for listening! Michelle
Hey Michelle, welcome to my thread, hair thinning is a side effect of accutane as i believe all of yours are. Just tell your derm you are having all of thema dn see what he/she says. I've only had dry skin so I'm not really in your boat of side effects
[QUOTE=KyleDale]Hey Michelle, welcome to my thread, hair thinning is a side effect of accutane as i believe all of yours are. Just tell your derm you are having all of thema dn see what he/she says. I've only had dry skin so I'm not really in your boat of side effects[/QUOTE]

Thanks for the welcome Kyle! I am going to the derm today. I look forward to hearing what everyone else is experiencing. It's a bit of a rough road, but will be well worth it, if it actually clears my face.

I was wondering how many people had to do a second go around?
Day 4, seven pills and so far nothing, good or bad. I haven't seen any lessening of my acne, but have not experienced any breakouts or side effects either.

lulu'smom, I was started on 80mg per day, everyday, but I've got you by about 100lbs. The derm started me on a higher dose because I am bigger, don't know about you.

There have been a few posts here recently about hair thinning being a side effect. That's a new one for me, I was unaware of it. Does anyone know any numbers such as what percentage of people this occurs in?
Hey everyone, I have been on accutane for about a full 3 weeks, and like for a week now everytime i wash my hair, I looose about 10 strands, and am worried about it being accutane's fault and if my hair is thinning. Am i just tripping out or am i really losing too much hair.





All times are GMT -7. The time now is 10:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!